Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 177, NWS Lincoln, IL

June 21, 2011McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2011, 7:09 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 7:09 PM CDT (00:09 UTC)
Expired
Jun 21, 2011, 7:59 PM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 7:15 PM CDTTSTM WND GST 71El Paso, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 5:42 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3122 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3122 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

244 
WUUS53 KILX 220009
SVRILX
ILC113-179-203-220115-
/O.NEW.KILX.SV.W.0177.110622T0009Z-110622T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
709 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  EAST CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 815 PM CDT.

* AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM CARLOCK TO COLFAX...AND MOVING
  NORTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CARLOCK...HUDSON...GOODFIELD...LEXINGTON...EL PASO...CHENOA...
  GRIDLEY...CROPSEY...PLEASANT HILL...CONGERVILLE...EVERGREEN LAKE...
  LAKE BLOOMINGTON...KAPPA...WESTON AND PANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR SOUTHERN ILLINOIS.

LAT...LON 4076 8892 4076 8859 4076 8858 4068 8858
      4067 8857 4062 8857 4062 8846 4047 8845
      4045 8938 4057 8936 4087 8893
TIME...MOT...LOC 0009Z 187DEG 28KT 4057 8913 4058 8854
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
3 follow-up statements
541 
WWUS53 KILX 220028
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
728 PM CDT TUE JUN 21 2011

ILC113-179-203-220115-
/O.CON.KILX.SV.W.0177.000000T0000Z-110622T0115Z/
MCLEAN IL-TAZEWELL IL-WOODFORD IL-
728 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WOODFORD...EAST CENTRAL TAZEWELL AND NORTHERN MCLEAN COUNTIES UNTIL
815 PM CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
NEW LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MACKINAW TO EL PASO...MOVING EAST
AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  BLOOMINGTON...CARLOCK...GRIDLEY...DANVERS...HUDSON...CHENOA...
  NORMAL...TOWANDA...LEXINGTON...EVERGREEN LAKE...KAPPA...LAKE
  BLOOMINGTON...WESTON...PLEASANT HILL AND BLOOMINGTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4076 8892 4076 8858 4068 8858 4067 8857
      4046 8883 4045 8938 4057 8936 4087 8893
TIME...MOT...LOC 0028Z 266DEG 11KT 4052 8932 4077 8898
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
838 
WWUS53 KILX 220043
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
743 PM CDT TUE JUN 21 2011

ILC179-220053-
/O.CAN.KILX.SV.W.0177.000000T0000Z-110622T0115Z/
TAZEWELL IL-
743 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TAZEWELL COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED
ACROSS THE WARNED AREA.

LAT...LON 4087 8893 4076 8892 4075 8882 4058 8910
      4059 8927 4061 8927 4062 8929
TIME...MOT...LOC 0043Z 218DEG 26KT 4072 8915 4072 8898

$$

ILC113-203-220115-
/O.CON.KILX.SV.W.0177.000000T0000Z-110622T0115Z/
MCLEAN IL-WOODFORD IL-
743 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WOODFORD AND NORTHWESTERN MCLEAN COUNTIES UNTIL 815 PM CDT...

AT 741 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SECOR TO EL PASO...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  EL PASO...GRIDLEY AND PANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4087 8893 4076 8892 4075 8882 4058 8910
      4059 8927 4061 8927 4062 8929
TIME...MOT...LOC 0043Z 218DEG 26KT 4072 8915 4072 8898
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
713 
WWUS53 KILX 220059
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CDT TUE JUN 21 2011

ILC113-203-220109-
/O.CAN.KILX.SV.W.0177.000000T0000Z-110622T0115Z/
MCLEAN IL-WOODFORD IL-
759 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODFORD AND
NORTHWESTERN MCLEAN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4087 8893 4076 8892 4075 8882 4058 8910
      4059 8927 4061 8927 4062 8929
TIME...MOT...LOC 0059Z 218DEG 26KT 4081 8906 4081 8889

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:42 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 21, 6:42 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT TUE JUN 21 2011

.DISCUSSION...
ISSUED 250 PM CDT TUE JUN 21 2011

A WARM AND HUMID DAY HAS DEVELOPED ACROSS CENTRAL AND SOUTHEAST
ILLINOIS IN THE SOUTHERLY FLOW AHEAD OF A STRONG COLD FRONT. MAIN
FORECAST CONCERN TODAY REVOLVES AROUND THE PASSAGE OF THIS COLD
FRONT TONIGHT AND THE ASSOCIATED SHOWER/STORM/SEVERE WEATHER
THREAT. BEHIND THE FRONT...THE MAIN CONCERNS REVOLVE AROUND
PRECIPITATION CHANCES AND TEMPERATURES FOR THE REST OF THE WORK
WEEK AS COOLER AIR SETTLES IN BEHIND THE FRONT.

12Z MODELS IN REASONABLE AGREEMENT WITH MOST OF THE FEATURES
EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT SEVERAL DAYS. DO
NOT HAVE A PREFERRED MODEL WHERE MINOR DIFFERENCES ARISE...SO
GENERALLY WENT WITH A BLEND/ENSEMBLE MEAN SOLUTION.

SHORT TERM...TONIGHT THROUGH FRIDAY...SHOWERS/STORMS BEGINNING TO
FIRE AHEAD OF APPROACHING FRONT...BOTH OVER AND IN THE VICINITY OF
THE FORECAST AREA. THESE STORMS ARE DEVELOPING IN A MODERATELY
UNSTABLE ENVIRONMENT... WITH CAPE VALUES OF 2-3K J/KG. MODERATE
SHEAR IS EVIDENT IN THE AREA AS WELL...WITH 0-6KM SHEAR VALUES
AROUND 40 KTS. THE MOST FOCUSED FORCING LOCALLY IS ASSOCIATED WITH
A MCV LIFTING TOWARD THE FORECAST AREA FROM JUST SOUTH OF THE ST
LOUIS METRO AREA. EXPECT SHOWERS/STORMS TO CONTINUE TO IMPACT THE
AREA UNTIL FROPA LATER TONIGHT...WITH THE MAIN SEVERE THREAT
EXPECTED LATE THIS AFTERNOON/EARLY THIS EVENING IN ADVANCE OF THE
MCV.

AN UNSEASONABLY STRONG/COLD UPPER LEVEL LOW...CURRENTLY OVER THE
NORTHERN PLAINS/UPPER MIDWEST...WILL SLOWLY DRIFT EAST ACROSS THE
GREAT LAKES BY THE END OF THE WEEK. THIS FEATURE WILL BE SLOWLY
WEAKENING AS IT MOVES EAST...BUT THE COLD AIR/CYCLONIC FLOW
ASSOCIATED WITH IT SHOULD PROVIDE A FEW SHOWERS AND ABUNDANT CLOUD
COVER AS IT MOVES BY. THE SHOWERS/CLOUDS WILL BE MOST NUMEROUS
ACROSS NORTHERN SECTIONS OF THE FORECAST AREA AND WILL HAVE A
DECIDEDLY DIURNAL PEAK EACH DAY. THE COLD AIR WRAPPING AROUND THIS
SYSTEM WILL KEEP POST FRONTAL TEMPERATURES BELOW NORMAL INTO THE
WEEKEND.

LONG TERM...SATURDAY THROUGH TUESDAY...MOSTLY QUIET WEATHER IS
ANTICIPATED THROUGH THE EXTENDED RANGE OF THE FORECAST...ALONG
WITH SLOWLY MODERATING TEMPERATURES. THE UPPER LOW THAT WILL HAVE
BEEN WITH US FOR MUCH OF THE WEEK WILL BE REPLACED BY FLAT
RIDGING. THE BULK OF THE PRECIPITATION DURING THE PERIOD SHOULD BE
SOUTH OF THE OHIO RIVER VALLEY ALONG A PRIMARY BAROCLINIC
ZONE...THOUGH SOME PRECIPITATION CAN NOT BE RULED OUT FROM WEAK
WAVES TOPPING THE FLAT RIDGE. HOWEVER...CONFIDENCE IN ANY RAINFALL
OCCURRING IS TOO LOW TO GO ABOVE A SLIGHT CHANCE AT THIS TIME.

BAK

&&

.AVIATION...
ISSUED 642 PM CDT TUE JUN 21 2011...FOR THE 00Z TAFS

STORMS ARE ADVANCING QUICKLY NORTHEAST. IFR VIS AND CIGS WILL BE
POSSIBLE WITH ANY STORM THROUGH 01Z-02Z. AFTER THIS LINE DEPARTS
TO THE NE...WE DO NOT EXPECT MUCH ADDITIONAL SHOWER OR STORM
ACTIVITY. SURFACE DEWPOINTS BEHIND THE LINE WILL DROP
SIGNIFICANTLY...LOWERING THE POTENTIAL FOR ANY SURFACE BASED
CONVECTION. THE LATEST HIGH RES MODELS SHOW THAT ANY ADDITIONAL
SHOWERS WOULD BE CONFINED TO THE EVENING...BUT SATELLITE AND RADAR
TRENDS ARE LEANING MORE TOWARD A DRY FORECAST SOLUTION FOR THE
MOST OF THE NIGHT.

CLOUDY SKIES AND SCATTERED INSTABILITY SHOWERS WILL BE POSSIBLE ON
WEDNESDAY...AS THE SUNS HEATING WORKS ON THE COLD POOL AIRMASS. WE
WILL HAVE PLENTY OF RESIDUAL BOUNDARY LAYER MOISTURE FOR MVFR CIGS
TO DEVELOP FOR AT LEAST THE NORTHERN TAFS OF PIA AND BMI. THE
REMAINDER OF THE TAF SITES MAKE BE ABLE TO KEEP CIGS IN THE VFR
RANGE DURING THE DAY.

SOUTH WINDS WILL GUST TO 20-25KT EARLY THIS EVENING...THEN
DIMINISH TO 10-12KT THE REST OF THE NIGHT. WINDS WILL BECOME SW
AND INCREASE TO 15-25KT ON WEDNESDAY...AS THE UPPER COLD POOL
ROTATES ACROSS THE AREA.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 21, 3:07 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT TUE JUN 21 2011

ILZ027>031-036-037-040-041-047-049-050-221100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA
THROUGH THE FIRST PART OF THE EVENING. DAMAGING WINDS AND LARGE
HAIL ARE THE PRIMARY THREATS...ALTHOUGH A FEW TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND. AREAS UPSTREAM OF PEORIA MAY SEE
MINOR FLOODING DEVELOP BY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ038-042>046-048-051>057-061-221100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE
AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE.  THE
STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ062-063-066>068-071>073-221100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE
AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE.  THE
STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MINOR FLOODING ALONG THE WABASH AND LITTLE WABASH RIVERS WILL
CONTINUE MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

GEELHART

In the hours before

Local storm report, Jun 21, 6:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
636 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/21/2011                   VERMILION          IL   EMERGENCY MNGR

            SEVERAL TREES BLOWN DOWN.

&&

JRP
Local storm report, Jun 21, 6:43 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     LACON                   41.02N 89.41W
06/21/2011  M61 MPH          MARSHALL           IL   AWOS

            LACON AWOS 61 MPH WIND GUST.

0636 PM     TSTM WND GST     6 NW DANVILLE           40.21N 87.70W
06/21/2011  E60 MPH          VERMILION          IL   EMERGENCY MNGR

            ESTIMATED 60 MPH WIND GUST.

0610 PM     TSTM WND DMG     TUSCOLA                 39.80N 88.28W
06/21/2011                   DOUGLAS            IL   PUBLIC

            3 INCH DIAMETER BRANCHES BLOWN DOWN.

&&

JRP
Local storm report, Jun 21, 6:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
647 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     URBANA                  40.11N 88.21W
06/21/2011                   CHAMPAIGN          IL   TRAINED SPOTTER

            6 INCH DIAMETER TREE BRANCHES DOWN.

0632 PM     TSTM WND GST     URBANA                  40.11N 88.21W
06/21/2011  E60 MPH          CHAMPAIGN          IL   TRAINED SPOTTER

            ESTIMATED 60 MPH WIND GUST.

&&

JRP
Local storm report, Jun 21, 6:50 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
650 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     LATHAM                  39.97N 89.16W
06/21/2011                   LOGAN              IL   EMERGENCY MNGR

            POWER LINES DOWN AND POWER OUT IN TOWN

0610 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
06/21/2011                   LOGAN              IL   EMERGENCY MNGR

            LARGE TREE LIMB DOWN ON POWER LINE

&&

JRP
Local storm report, Jun 21, 6:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     DANVILLE                40.14N 87.62W
06/21/2011  M60 MPH          VERMILION          IL   EMERGENCY MNGR

            MEASURED 60 MPH WIND GUST AT COUNTY COURTHOUSE.

&&

JRP
Local storm report, Jun 21, 7:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
709 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     ALTAMONT                39.06N 88.75W
06/21/2011  M52 MPH          EFFINGHAM          IL   BROADCAST MEDIA

0605 PM     TSTM WND GST     HAMMOND                 39.80N 88.59W
06/21/2011  M52 MPH          PIATT              IL   MESONET

0617 PM     TSTM WND GST     2 N HOMER               40.06N 87.96W
06/21/2011  M51 MPH          CHAMPAIGN          IL   MESONET

0625 PM     TSTM WND DMG     GEORGETOWN              39.98N 87.64W
06/21/2011                   VERMILION          IL   EMERGENCY MNGR

            SEVERAL TREES BLOWN DOWN

0654 PM     TSTM WND GST     1 N SAYBROOK            40.44N 88.53W
06/21/2011  E60 MPH          MCLEAN             IL   EMERGENCY MNGR

            ONE TREE BLOWN DOWN

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:06 PM CDTFlash Flood WarningILXTazewell, Woodford6 hr
Jun 21, 7:50 PM CDTFlash Flood WarningILXWoodford5 hr
Jun 22, 1:04 AM CDTAreal Flood AdvisoryILXWoodford10 min
Jun 22, 1:13 AM CDTAreal Flood WarningILXWoodford6 hr
Jun 22, 6:53 AM CDTAreal Flood WarningILXWoodford6 hr
Jun 22, 11:01 AM CDTRiver Flood WarningILXMarshall, Putnam44 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.